MAUDE Adverse Event Report: Wilson-Cook Medical Inc HERCULES 3 STAGE BALLOON ESOPHAGEAL; Dilator, Esophageal

Wilson-Cook Medical Inc HERCULES 3 STAGE BALLOON ESOPHAGEAL; Dilator, Esophageal
Model Number G31927
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
HERCULES 3 STAGE BALLOON ESOPHAGEAL
Common Device Name
Dilator, Esophageal
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50039261
Report Number1037905-2026-00366
Device Sequence Number16067533
Product Code KNQ
UDI-Device Identifier00827002319271
UDI-Public(01)00827002319271(17)290319(10)W5016878
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31927
Device Catalogue NumberHBD-18-19-20
Device Lot NumberW5016878
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown